Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Characteristic multipliers for some periodic differential equations.


Author: T. G. Proctor
Journal: Proc. Amer. Math. Soc. 22 (1969), 503-508
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9939-1969-0245909-X
MathSciNet review: 0245909
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • L. Ja. Adrianova, The reducibility of systems of $n$ linear differential equations with quasi-periodic coefficients, Vestnik Leningrad. Univ. 17 (1962), no. 7, 14–24 (Russian, with English summary). MR 0139779
  • Nikolay P. Erugin, Linear systems of ordinary differential equations with periodic and quasi-periodic coefficients, With revisions by the author for the English edition, Mathematics in Science and Engineering, Vol. 28, Academic Press, New York-London, 1966. Translated from the Russian by Scripta Technica, Inc; Translation editor, Richard Bellman. MR 0206356
  • A. E. Gel′man, The reducibility of a certain class of simultaneous differential equations containing quasiperiodic coefficients, Dokl. Akad. Nauk SSSR (N.S.) 116 (1957), 535–537 (Russian). MR 0094501
  • Michael Golomb, Solution of certain nonautonomous differential systems by series of exponential functions, Illinois J. Math. 3 (1959), 45–65. MR 104874
  • Michael Golomb, Expansion and boundedness theorems for solutions of linear differential systems with periodic or almost periodic coefficients, Arch. Rational Mech. Anal. 2 (1958), 284–308. MR 104873, DOI https://doi.org/10.1007/BF00277932
  • Jack K. Hale, Oscillations in nonlinear systems, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1963. MR 0150402
  • Philip Hartman, Ordinary differential equations, John Wiley & Sons, Inc., New York-London-Sydney, 1964. MR 0171038
  • I. G. Malkin, Theory of stability of motion, AEC Translation 3352, U. S. Department of Commerce, Washington, 1952.
  • Michael Golomb, Solution of certain nonautonomous differential systems by series of exponential functions, Illinois J. Math. 3 (1959), 45–65. MR 104874

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

Article copyright: © Copyright 1969 American Mathematical Society